# SDR MALA110129

- Difficulty date: May 16, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 9,168 hours, 6,063 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

900-53-140-509, RT SIDE FS 280 CROSSBEAM IS CORRODED BEYOND ALLOWABLE LIMITS. REPLACED RT FS 280 CROSSBEAM IAW REO 690-53-11-032 AND SRM 51-42-21 AND SRM 51-42-22.
